MathSciNet Relay Station
MathSciNet bibliographic data
MR2527180 34B10 (34B18 45G15 45M20 47N20)
Infante, Gennaro; Pietramala, Paolamaria Eigenvalues and non-negative solutions of a system with nonlocal BCs. Nonlinear Stud. 16 (2009), no. 2, 187–196.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement